Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What is the cause of rectal bleeding in one on medicines for PCOS and acne ?

hiii, i m 20yrs old.I m having acne problem.My doctor prescribed krimson 35, 3 cycles along wid ovacare for PCO .Along with these medicines treatment of Dermatologist is also going on for last 3 month currently he prescribed Radiance that is collagen and vit tablet.Now i have already completed 3 cycles of krimson 35 now acne has reduced alot but scars are still there gynec has told to take krimson 35 for 2 more cycles, but from last 2 days i have started rectal bleeding alot.So what is the exact problem and what should i do?? thanxxx
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear richa..,
Thanks for choosing HCM..,
Rectal bleeding is due to..,
withdrawal effects of Krimson 35..,
So it won't give problem to U..,
When U are stopping the medince automatically..,
Rectal bleeding also reduced...ok..thanQ
Answered: Mon, 19 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor